MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4242C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 6.5 cm in diameter thoracic aortic aneurysm.It was reported that a recent ct revealed that there was remodeling of the thoracic aorta resulting in a distal type i endoleak.The distal end of the valiant stent graft is currently 5 cm above the celiac artery, compared to a ct performed on 7 months¿ post implant which the device was at the celiac artery.The physician elected to perform an intervention by extending coverage to the level of the celiac artery using a valiant [vamc4646b100tu] stent graft.The physician then elected to implant 4 aptus endoanchors in order to anchor it to the distal aorta.The patient was stable after the procedure and the distal type i endoleak was resolved.Per the physician, the causes of the events were related to the patient¿s anatomy.No additional clinical sequelae were reported and the patient is fine.

Brand Name
VALIANT CAPTIVIA
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6893711
Report Number2953200-2017-01485
Device Sequence Number116947
Product Code MIH
UDI-Device Identifier00643169346536
UDI-Public00643169346536
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Model NumberVAMF4242C200TU
Device Catalogue NumberVAMF4242C200TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR